Publications > Artigos em Revistas Internacionais

Analytical-numerical investigation of a singular boundary value problem for a generalized Emden–Fowler equation

Lima, Pedro M.; Morgado, M. Luísa

Journal of Computational and Applied Mathematics, 229(2) (2009), 480-487

In this paper we are concerned about a singular boundary value problem for a quasilinear second-order ordinary differential equation, involving the one-dimensional pp-laplacian. Asymptotic expansions of the one-parameter families of solutions, satisfying the prescribed boundary conditions, are obtained in the neighborhood of the singular points and this enables us to compute numerical solutions using stable shooting methods.